Alert archive / California / Gale Watches in 2013

Gale Watch 17, NWS Eureka, CA

September 27, 2013

NWS Eureka, CA issued this gale watch at Sep 27, 2013, 2:17 PM PDT. It took effect at Sep 29, 2013, 5:00 PM PDT. It was in force for .

The area

The counties it named.

The facts

Issued
Sep 27, 2013, 2:17 PM PDT (21:17 UTC)
In effect from
Sep 29, 2013, 5:00 PM PDT
Expired
Sep 28, 2013, 9:27 AM PDT
In force
Issued by
NWS Eureka, CA

The text

As transmitted, in the capitals the NWS used until 2016.

286 
WHUS76 KEKA 272117
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
217 PM PDT FRI SEP 27 2013

...STRONG SOUTHERLY WINDS AND LARGE SEAS EXPECTED SUNDAY...

.A STORM SYSTEM WILL GENERATE STRONG SOUTH WINDS AND LARGE SEAS
THIS WEEKEND. SOUTHERLY WINDS WILL INCREASE NORTH OF CAPE
MENDOCINO SATURDAY AFTERNOON AND REACH GALE FORCE BY EARLY SUNDAY
MORNING. LARGE SWELL FROM THIS STORM WILL ARRIVE NORTH OF CAPE
MENDOCINO ON SUNDAY AND SPREAD SOUTHWARD INTO MENDOCINO WATERS BY
LATE SUNDAY NIGHT.

PZZ475-272230-
/O.CAN.KEKA.SC.Y.0068.000000T0000Z-130927T2200Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
217 PM PDT FRI SEP 27 2013

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE SMALL
CRAFT ADVISORY. 


$$

PZZ470-280530-
/O.NEW.KEKA.GL.W.0024.130929T0500Z-130930T0400Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
217 PM PDT FRI SEP 27 2013

...GALE WARNING IN EFFECT FROM 10 PM SATURDAY TO 9 PM PDT
SUNDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 10 PM SATURDAY TO 9 PM PDT
SUNDAY. 

* WINDS...S UP TO 35 KT SAT NIGHT AND 40 KT ON SUN.

* SEAS...NW UP TO 20 FT SUN AND SUN NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ450-280530-
/O.NEW.KEKA.GL.A.0017.130929T1400Z-130930T0400Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
217 PM PDT FRI SEP 27 2013

...GALE WATCH IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY
EVENING...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WATCH...
WHICH IS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING. 

* WINDS...S UP TO 35 KT SUN AND SUN NIGHT.

* SEAS...WNW UP TO 20 FT SUN AND SUN NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
3 follow-up statements
593 
WHUS76 KEKA 280350
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
850 PM PDT FRI SEP 27 2013

...STRONG SOUTHERLY WINDS AND LARGE SEAS EXPECTED SUNDAY...

.A STORM SYSTEM WILL GENERATE STRONG TO GALE SOUTH WINDS AND LARGE
SEAS THIS WEEKEND. SOUTHERLY WINDS WILL INCREASE NORTH OF CAPE
MENDOCINO SATURDAY AFTERNOON AND REACH GALE FORCE BY EARLY SUNDAY
MORNING. LARGE SWELL FROM THIS STORM WILL ARRIVE NORTH OF CAPE
MENDOCINO ON SUNDAY AND SPREAD SOUTHWARD INTO MENDOCINO WATERS BY
LATE SUNDAY NIGHT.

PZZ470-281200-
/O.CON.KEKA.GL.W.0024.130929T0500Z-130930T0400Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
850 PM PDT FRI SEP 27 2013

...GALE WARNING REMAINS IN EFFECT FROM 10 PM SATURDAY TO 9 PM
SUNDAY...

* WINDS...S UP TO 35 KT SAT NIGHT AND 40 KT ON SUN.

* SEAS...NW UP TO 20 FT SUN AND SUN NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ450-281200-
/O.CON.KEKA.GL.A.0017.130929T1400Z-130930T0400Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
850 PM PDT FRI SEP 27 2013

...GALE WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH
SUNDAY EVENING...

* WINDS...S UP TO 35 KT SUN AND SUN NIGHT.

* SEAS...WNW UP TO 20 FT SUN AND SUN NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
586 
WHUS76 KEKA 281016
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
316 AM PDT SAT SEP 28 2013

...STRONG SOUTHERLY WINDS AND LARGE SEAS EXPECTED SUNDAY...

.A STORM SYSTEM WILL GENERATE STRONG TO GALE SOUTH WINDS AND
LARGE SEAS THIS WEEKEND. SOUTHERLY WINDS WILL INCREASE NORTH OF
CAPE MENDOCINO SATURDAY AFTERNOON AND REACH GALE FORCE BY EARLY
SUNDAY MORNING. LARGE SWELL FROM THIS STORM WILL ARRIVE NORTH OF
CAPE MENDOCINO ON SUNDAY AND SPREAD SOUTHWARD INTO MENDOCINO
WATERS BY LATE SUNDAY NIGHT.

PZZ470-281830-
/O.CON.KEKA.GL.W.0024.130929T0500Z-130930T0400Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
316 AM PDT SAT SEP 28 2013

...GALE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 9 PM
PDT SUNDAY...

A GALE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 9 PM
PDT SUNDAY. 

* WINDS...S UP TO 35 KT TONIGHT AND 40 KT ON SUN.

* SEAS...NW UP TO 20 FT SUN AND SUN NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ450-281830-
/O.NEW.KEKA.SC.Y.0069.130929T0000Z-130930T0000Z/
/O.EXT.KEKA.GL.A.0017.130930T0000Z-130930T0400Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
316 AM PDT SAT SEP 28 2013

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO
5 PM PDT SUNDAY...
...GALE WATCH NOW IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY
EVENING...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 PM
PDT SUNDAY. THE GALE WATCH IS NOW IN EFFECT FROM SUNDAY AFTERNOON
THROUGH SUNDAY EVENING. 

* WINDS...S UP TO 30 KT SUN AND SUN NIGHT.

* SEAS...WNW UP TO 17 FT SUN AND SUN NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-475-281830-
/O.NEW.KEKA.SC.Y.0069.130929T0000Z-130930T0000Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
316 AM PDT SAT SEP 28 2013

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO
5 PM PDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 PM
PDT SUNDAY. 

* WINDS...S UP TO 30 KT SUN AND SUN NIGHT.

* SEAS...WNW UP TO 17 FT SUN AND SUN NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
651 
WHUS76 KEKA 281627
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
927 AM PDT SAT SEP 28 2013

...STRONG SOUTHERLY WINDS TONIGHT AND SUNDAY NIGHT...AND LARGE SEAS
EXPECTED SUNDAY...

.A STORM SYSTEM WITH TWO ASSOCIATED FRONTS WILL MOVE THROUGH THIS
WEEKEND. SOUTHERLY WINDS INCREASING TODAY AHEAD OF THE FIRST FRONT
WHICH WILL MOVE THROUGH BY MIDNIGHT TONIGHT. THE SECOND FRONT WILL
MOVE THROUGH AROUND MIDNIGHT SUNDAY NIGHT. AS THIS SYSTEM
DEVELOPED IN THE NORTH PACIFIC...IT GENERATED LARGE SEAS WHICH
WILL SPREAD INTO THE WATERS STARTING SUNDAY MORNING AND PEAKING
EARLY MONDAY MORNING NEAR 17-20 FT.

PZZ450-282330-
/O.EXT.KEKA.SC.Y.0069.130929T0000Z-130930T0800Z/
/O.CAN.KEKA.GL.A.0017.130930T0000Z-130930T0400Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
927 AM PDT SAT SEP 28 2013

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 5 PM THIS AFTERNOON TO
1 AM PDT MONDAY...
...GALE WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE GALE
WATCH. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 5 PM THIS
AFTERNOON TO 1 AM PDT MONDAY. 

* WINDS...S INCREASING TO 20 TO 30KT BY MIDNIGHT WITH FEW GUSTS
  NEAR 40KT NEAR PT ST GEORGE. BRIEF LULL IN WINDS BY NOON SUNDAY
  THEN INCREASE IN WINDS AGAIN SUNDAY AFTERNOON AND EVENING
  PEAKING BY MIDNIGHT 20 TO 25 KT WITH FEW GUSTS AGAIN NEAR 40KT
  NEAR PT ST GEORGE. 

* SEAS...BUILDING TO 9 TO 12 FT LATE TONIGHT WITH PERIODS
  DECREASING AS THE WINDS INCREASE. LONGER PERIOD WEST NORTHWEST SWELL
  MOVES INTO THE WATERS STARTING EARLY SUNDAY MORNING...PEAKING
  NEAR 17 FT AT 14 SECONDS EARLY MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-282330-
/O.EXT.KEKA.GL.W.0024.130929T0100Z-130930T0700Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
927 AM PDT SAT SEP 28 2013

...GALE WARNING NOW IN EFFECT FROM 6 PM THIS EVENING TO MIDNIGHT
PDT SUNDAY NIGHT...

THE GALE WARNING IS NOW IN EFFECT FROM 6 PM THIS EVENING TO
MIDNIGHT PDT SUNDAY NIGHT. 

* WINDS...S INCREASING WITH GUSTS 35 TO 40 GUSTS KT BY MIDNIGHT. A
  BRIEF LULL IN THE WINDS EARLY SUNDAY THEN INCREASING AGAIN
  SUNDAY AFTERNOON AND EVENING PEAKING WITH GUSTS 30 TO 35 KT BY
  MIDNIGHT. WINDS RAPIDLY DECREASING MONDAY.

* SEAS...RAPIDLY BUILDING THIS AFTERNOON AND EARLY TONIGHT TO 14
  TO 16 FT WITH DECREASING PERIOD AS THE WINDS INCREASE. LONGER
  PERIOD WEST NORTHWEST SWELL MOVES INTO THE WATERS STARTING
  EARLY SUNDAY MORNING...PEAKING NEAR 20 FT AT 15 SECONDS EARLY
  MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ455-475-282330-
/O.EXT.KEKA.SC.Y.0069.130929T0000Z-130930T0800Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
927 AM PDT SAT SEP 28 2013

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 5 PM THIS AFTERNOON TO
1 AM PDT MONDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 5 PM THIS
AFTERNOON TO 1 AM PDT MONDAY. 

* WINDS...S INCREASING UP TO 15 TO 30 KT AROUND MIDNIGHT WITH
  STRONGEST WINDS IN THE OUTER WATERS. BRIEF LULL IN THE WINDS
  SUNDAY THEN INCREASING AGAIN LATE AFTERNOON AND EVENING PEAKING
  AGAIN NEAR 15 TO 30 KT BY MIDNIGHT SUNDAY.

* SEAS...WNW UP TO 17 FT AROUND 15 SECONDS SUN AND SUN NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA

What forecasters said that day

The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this gale watch went out at Sep 27, 3:14 AM PDT, 11 hours 3 minutes earlier.

Area forecast discussion, Sep 27, 3:14 AM PDT, 11 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
314 AM PDT FRI SEP 27 2013

.SYNOPSIS...HIGH PRESSURE WILL MAINTAIN DRY WEATHER AND WARMER
TEMPERATURES THROUGH SATURDAY. A STRONG STORM WILL BRING WIDESPREAD
HEAVY RAINFALL TO NORTHWEST CALIFORNIA LATE SUNDAY.

&&

.DISCUSSION...A WEAK RIDGE OF HIGH PRESSURE OVER THE REGION WILL
BRING NORTHWEST CALIFORNIA CLEAR SKIES, LIGHT WINDS, AND WARM
DAYTIME TEMPERATURES. THE DRIEST CONDITIONS WILL BE OVER THE HIGHER
TERRAIN OF INTERIOR MENDOCINO COUNTY WHERE RH VALUES MAY DROP INTO
THE SINGLE DIGITS ON FRIDAY. THIS COMBINED WITH MOSTLY NORTHERLY
WINDS WILL BE SOMETHING TO MONITOR. BUT MOIST FUELS FOLLOWING THE
RECENT RAIN SHOULD INHIBIT ANY HEADLINES FROM BEING NEEDED AS FIRE
SEASON WINDS DOWN. MODELS ARE IN VERY GOOD AGREEMENT SHOWING ANOTHER
TROUGH BUILDING OVER THE REGION LATE SATURDAY INTO EARLY NEXT WEEK,
AGAIN BRINGING COOLER TEMPERATURES. GFS AND NAM NOT IN GOOD
AGREEMENT ON AMOUNTS OF RAINFALL AND TIMING. GFS SHOWING MODERATE TO
HEAVY RAIN OVER THE CWA AS EARLY AS SUNDAY MORNING WHILE THE NAM
DOES NOT INCREASE RAINFALL AMOUNTS UNTIL LATE SUNDAY. NONETHELESS
PERIODS OF MODERATE TO HEAVY RAIN ARE BECOMING VERY LIKELY FROM
SOMETIME SUNDAY INTO EARLY MONDAY AS AN ATMOSPHERIC RIVER TRIES TO
SET UP. LOW AMOUNTS FROM THE NAM WOULD SUGGEST 2-3 INCHES WHILE THE
GFS IS SUGGESTING 4 TO 6 INCHES ACROSS THE CWA. SOMEWHERE IN THE
MIDDLE IS A GOOD BET FOR NOW.  RAIN CHANGES TO SHOWERS MONDAY AND
THEN CONDITIONS BECOME DRIER FOR THE MIDDLE OF NEXT WEEK.

&&

.AVIATION...ALONG THE COAST LIGHT AND VARIABLE WINDS WILL GIVE WAY
TO NORTH WINDS AGAIN THIS AFTERNOON AND EVENING. WINDS WILL TURN
E-NE AGAIN TONIGHT. THIS DRY OFFSHORE FLOW WILL AGAIN MAINTAIN CLEAR
SKIES WITH VERY MINIMAL STRATUS AND FOG NEAR DAWN IN THE RVR VLYS
AND OVER THE COASTAL PLAIN SAT MORNING. MKN

&&

.MARINE...NORTH WINDS AND SHORT PERIOD SEAS WILL REMAIN MODERATELY
HIGH THROUGH THIS MORNING. NORTH WINDS AND SHORT PERIOD SEAS WILL
DIMINISH BY AFTERNOON AND REMAIN RELATIVELY LOW THROUGH SAT. A NEW
STORM WILL APPROACH LATE SATURDAY INTO SUN AND GENERATE MODERATELY
STRONG SOUTH WINDS. THIS STORM WILL ALSO PRODUCE LARGE SEAS THAT
WILL PERSIST THROUGH MON. MKN

&&

.EKA WATCHES/WARNINGS/ADVISORIES...

CA...NONE.

NORTHWEST CALIFORNIA COASTAL WATERS...

SMALL CRAFT ADVISORY FOR PZZ470-475.

&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA

FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.EUREKA.GOV
HTTP://WWW.TWITTER.COM/NWSEUREKA
Hazardous weather outlook, Sep 27, 7:15 AM PDT, 7 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EUREKA CA
715 AM PDT FRI SEP 27 2013

CAZ001>004-076-281415-
REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR-
UPPER TRINITY RIVER-MENDOCINO INTERIOR-
715 AM PDT FRI SEP 27 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

A POTENTIALLY HEAVY RAIN EVENT IS EXPECTED SUNDAY AND MAY RESULT
IN ENOUGH RAINFALL TO CAUSE RIVERS AND CREEKS TO RISE, ESPECIALLY
NORTH OF CAPE MENDOCINO, WHICH WOULD IMPACT LOW-FLOW BRIDGES.
ADDITIONALLY, STRONG SOUTHERLY WINDS MAY ACCOMPANY THE RAIN.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 27, 2:17 PM PDTGale WarningEKA58 hr

Nearby

Gale Watches in California, 2013Every gale watch in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.